# SDR AALA201608099006

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 51,235 hours, 18,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, SMOKE LAV SMOKE AT APPROXIMATELY 10,000 ON DESCENT F/A COULD SMELL SWEET ODOR IN AFT LAV.  MAINTENANCE PERFORMED OPS TEST OF LAV SMOKE DETECTION IAW AMM 26-17-00.  OPS CHECKED NORMAL AT THIS TIME.
